# SDR COEA2022052404901

- Difficulty date: April 1, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 172
- Aircraft time: 34,655 hours, 37,354 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: S53372411210
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235601 NR 100029 HEAVY CHECK COE/MAJOR REPAIR: FLOORBEAM 13 LOWER SURFACE OF UPPER ANGLE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: SPLICE REPAIR PER SRAS ES_0158021_01...18918 ISSUE A, DATED 5/6/2022.
